Part of Springer Nature. JACODESMATH  is now indexed by Scopus (Elsevier). The combinatorics could be enumerative, coding theory, root systems, design theory, graph theory, incidence geometry or other topics. Search Log in; Search SpringerLink. NEW! Please submit your paper to the upgraded version web page of the journal with the same web page address. Lattice of dominant weights of affine Kac–Moody algebras Authors. JACODESMATH is now growing stronger in its seventh year with its strong editorial board and quality of papers published. Moments of partitions and derivatives of higher order, Counting the decimation classes of binary vectors with relatively prime length and density, On pseudo-involutions, involutions and quasi-involutions in the group of almost Riordan arrays, K.T. The combinatorics might be enumerative, or involve matroids, posets, polytopes, codes, designs, or finite geometries. The Journal of Algebraic Combinatorics publishes papers in which combinatorics and algebra interact in a significant and interesting fashion. © Springer Science+Business Media, LLC, part of Springer Nature, Not logged in This interaction might occur through the study of combinatorial structures using algebraic methods, or the application of combinatorial methods to algebraic problems. DOI: 10.1023/A:1018693118268. Online first articles Articles not assigned to an issue 72 articles. There are no limitations on the kind of algebra or combinatorics: the algebra involved could be commutative algebra, group theory, representation theory, algebraic geometry, linear algebra, Galois theory, associative or Lie algebras, among other possibilities. Springer Nature. journal homepage. 2012–2014 FIZ Karlsruhe / Aaron Gulliver, Vadlamudi Ch. Guest editors for that issue are Angèle Hamel, John Irving, Alejandro Morales, Amarpreet Rattan. Within the last decade or so, algebraic combinatorics has evolved into a mature, established and identifiable area of mathematics. Announcement: There will be a special issue of the journal in honor of Ian Goulden and David Jackson, associated with the June 2021 Canadian Mathematical Society meeting special session Combinatorial and Algebraic Enumeration. Ilias KotsireasDepartment of Physics and Computer Science, Wilfrid Laurier University, Canada, Founding Editors:C.D. Advertisement. Within the last decade or so algebraic combinatorics has evolved into a mature established and identifiable area of mathematics. The Electronic Journal of Combinatorics (E-JC) is a fully-refereed electronic journal with very high standards, publishing papers of substantial content and interest in all branches of discrete mathematics, including combinatorics, graph theory, and algorithms for combinatorial problems. Journal of Algebraic Combinatorics Impact Factor, IF, number of article, detailed information … Journal of Algebraic Combinatorics. You’re seeing our new journal sites and we’d like your opinion, please The most recent versions are available to subscribers from the The Journal of Algebraic Combinatorics provides a single forum for papers on algebraic combinatorics which, at present, are distributed throughout a number of journals. Goulden, University of Waterloo, Canada; D.M. - 164.132.46.112. JACODESMATH publishes three issues per year: January (Issue 1)/May (Issue 2)/September (Issue 3). Skip to main content. Journal of Algebraic Combinatorics. This interaction might occur through the study of combinatorial structures using algebraic methods, or the application of combinatorial methods to algebraic problems. This is the home page of Algebraic Combinatorics, an electronic journal of mathematics owned by its Editorial Board and Editors-in-Chief. Zentralblatt MATH for the EMIS Electronic Edition. It is dedicated to publishing high-quality papers in which algebra and combinatorics interact in interesting ways. Immediate online access with complete access to all articles, Receive printed journal issues for the subscription year, Immediate eJournal access with complete access to all articles, Institute of Scientific and Technical Information of China, Japanese Science and Technology Agency (JST), ProQuest Materials Science and Engineering Database, Science Citation Index Expanded (SciSearch). © 2020 Springer Nature Switzerland AG. Arasu, Wright State University, USA; S. Ariki, Osaka University, Japan; F. Bogomolov, New York University, USA; N. Budur, KU Leuven, Belgium; C. Carlet, Université Paris 8, France; G. Ge, Zhejiang University, China; T. H. Ha, Tulane University, USA; M. Henk, Technische Universitat Berlin, Germany; C.H. Journal home; Online first articles; Search within journal. © 2020 Springer Nature Switzerland AG. Koolen. Volume: 7 Issue: 1 (Special Issue in Algebraic Coding Theory: New Trends and Its Connections) Table of Contents Special Issue in Algebraic Coding Theory: New Trends and Its Connections . This is the former web page of the journal! Search. This is the home page of Algebraic Combinatorics, an electronic journal of mathematics owned by its Editorial Board and Editors-in-Chief. Abstract. Weintraub, Lehigh University, USA; P. Zhang, University of Western Michigan, USAAssociate Editors: K.T. Journal of Algebraic Combinatorics flips to Fair Open Access.1 At the end of June 2017, the four editors-in-chief of the Journal of Algebraic Combinatorics informed Springer that they will not renew their contracts, which terminate on 31 December 2017. Journal of Algebraic Combinatorics is a peer-reviewed scientific journal covering algebraic combinatorics. Editor’s Note. The Journal of Combinatorial Theory publishes original mathematical research concerned with theoretical and physical aspects of the study of finite and discrete structures in all branches of science. JACODESMATH aims to provide a free medium to the research community on both  quality and time. Thank you for your patience. Springer Nature. The special issue is intended to be a collection of papers reflecting the intersections of the mathematics of Professor K. T. Arasu and the areas of interest of the Journal of Algebraic Combinatorics. © 2020 Springer Nature Switzerland AG. This is the home page of Algebraic Combinatorics, an electronic journal of mathematics owned by its Editorial Board and Editors-in-Chief. Godsil, University of Waterloo, Canada; I.P. Please do let us know if you need additional time. Correction to “Faithful permutation representations of toroidal regular maps”, Moments of partitions and derivatives of higher order, Counting the decimation classes of binary vectors with relatively prime length and density, On pseudo-involutions, involutions and quasi-involutions in the group of almost Riordan arrays, Eigenvalues of zero-divisor graphs of finite commutative rings, Addition–deletion results for the minimal degree of logarithmic derivations of hyperplane arrangements and maximal Tjurina line arrangements, Real and complex supersolvable line arrangements in the projective plane, Ehrhart polynomials of polytopes and spectrum at infinity of Laurent polynomials, Difference equations arising from cluster algebras, Lattice of dominant weights of affine Kac–Moody algebras, Inverse monoids of partial graph automorphisms, Vertex-minimal planar graphs with cyclic 2-group symmetry, Free field approach to the Macdonald process, Tensor square of the basic spin representations of Schur covering groups for the symmetric groups, A group representation approach to balance of gain graphs, Lambda number of the power graph of a finite group, Galois connections for phylogenetic networks and their polytopes, Elliptic classes, McKay correspondence and theta identities, Weighted infinitesimal unitary bialgebras of rooted forests, symmetric cocycles and pre-Lie algebras, Sectional genus and the volume of a lattice polytope, Cohen–Macaulayness of two classes of circulant graphs, On toric ideals arising from signed graphs, On the critical difference of almost bipartite graphs, Binomial edge ideals and bounds for their regularity, On maximum additive Hermitian rank-metric codes, Quasi-orthogonal cocycles, optimal sequences and a conjecture of Littlewood, Semisymmetric prime-valent graphs of order, The enumeration of spanning tree of weighted graphs, A combinatorial proof of the log-convexity of sequences in Riordan arrays, Counting shellings of complete bipartite graphs and trees, Unimodular polynomial matrices over finite fields, Integral and distance integral Cayley graphs over generalized dihedral groups, Algebraic properties of Riordan subgroups, Oriented matroid structures from realized root systems, Representation stability of the cohomology of Springer varieties and some combinatorial consequences, Linear relations on LLT polynomials and their k-Schur positivity for, Geometric regularity of powers of two-dimensional squarefree monomial ideals. Special Issue Algebraic Coding Theory: New Trends and Its Connections, Construction of Quasi-Twisted Codes and Enumeration of Defining Polynomials, Weight Distributions of Some Constacyclic Codes Over a Finite Field and Isodual Constacyclic Codes, Locally Recoverable Codes From Planar Graphs, G-codes over Formal Power Series Rings and Finite Chain Rings, Constructions of MDS Convolutional Codes Using Superregular Matrices, Z_q(Z_q+uZ_q)-Linear Skew Constacyclic Codes. We show that each distance-regular graph of valency four has known parameters.